$\mathscr{B}$- and $\mathscr{L}$-classes of harmonic and holomorphic functions in the disc, and classes of boundary values
Doklady Akademii Nauk, Tome 319 (1991) no. 4, pp. 806-810
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_4_a6,
author = {V. S. Guliev and P. I. Lizorkin},
title = {$\mathscr{B}$- and $\mathscr{L}$-classes of harmonic and holomorphic functions in the disc, and classes of boundary values},
journal = {Doklady Akademii Nauk},
pages = {806--810},
year = {1991},
volume = {319},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_4_a6/}
}
TY - JOUR
AU - V. S. Guliev
AU - P. I. Lizorkin
TI - $\mathscr{B}$- and $\mathscr{L}$-classes of harmonic and holomorphic functions in the disc, and classes of boundary values
JO - Doklady Akademii Nauk
PY - 1991
SP - 806
EP - 810
VL - 319
IS - 4
UR - http://geodesic.mathdoc.fr/item/DAN_1991_319_4_a6/
LA - ru
ID - DAN_1991_319_4_a6
ER -
%0 Journal Article
%A V. S. Guliev
%A P. I. Lizorkin
%T $\mathscr{B}$- and $\mathscr{L}$-classes of harmonic and holomorphic functions in the disc, and classes of boundary values
%J Doklady Akademii Nauk
%D 1991
%P 806-810
%V 319
%N 4
%U http://geodesic.mathdoc.fr/item/DAN_1991_319_4_a6/
%G ru
%F DAN_1991_319_4_a6
V. S. Guliev; P. I. Lizorkin. $\mathscr{B}$- and $\mathscr{L}$-classes of harmonic and holomorphic functions in the disc, and classes of boundary values. Doklady Akademii Nauk, Tome 319 (1991) no. 4, pp. 806-810. http://geodesic.mathdoc.fr/item/DAN_1991_319_4_a6/